Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Can I take Ethinylestradiol from 2010 for postponing periods?

Hi, I was prescribed Ethinylestradiol in Apr 2010 to delay my period for a holiday. It worked just fine, no side effects. I have never been on the pill , pretty regular periods. I still have a few of those pills from that batch. I need to postpone my period that is due to start on the 27th Feb (last period 31st Jan). I will not be able to get a new prescription until then. Are those pills still valid, can I take them? Thanks
Asked On : Thu, 28 Feb 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Mar 2016

Ethinylestradiol or progesterone pill (like norethisterone or norgestrel) are used generally to postpone or delay upcoming period for a max 5-7 days. It is taken 3 days prior to expected due date.

If those pills are not expired or within effective period, then you can take them to delay your period. Otherwise, you have to take a new prescription from your doctor. Good luck.
Answered: Thu, 29 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor